| Model Number |
ZXR00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implant and explant dates: if implanted; or explanted give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that after the intraocular lens (iol) was implanted, it appeared to have a mark or a scratch.The iol was cut in pieces to remove it from the eye, and a new iol (same model and diopter size) was implanted.The patient is fine.There was no incision enlargement, no serious patient injury, no sutures, and no vitrectomy.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on 9/28/2017.Device evaluation: visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.